skip to content
Type II blow up manifolds for the energy supercritical semilinear wave equation Preview this item
ClosePreview this item
Checking...

Type II blow up manifolds for the energy supercritical semilinear wave equation

Author: Charles Collot; American Mathematical Society,
Publisher: Providence, RI : American Mathematical Society, [2018] ©2018
Series: Memoirs of the American Mathematical Society, no. 1205.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Summary:
Click here to view the abstract.
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Collot, Charles, 1990-
Type II blow up manifolds for the energy supercritical semilinear wave equation
(DLC) 2018005050
(OCoLC)1015998246
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Charles Collot; American Mathematical Society,
ISBN: 9781470443795 1470443791
OCLC Number: 1028580219
Notes: "March 2018, volume 252, number 1205 (sixth of 6 numbers)"
Description: 1 online resource (v, 163 pages).
Contents: Chapter 1. Introduction Chapter 2. The Linearized Dynamics and the Construction of the Approximate Blow up Profile Chapter 3. The Trapped Regime Chapter 4. End of the Proof Chapter 5. Lipschitz Aspect and Codimension of the Set of Solutions Described by Proposition 3.2 Appendix A. Properties of the Stationary State Appendix B. Equivalence of Norms Appendix C. Hardy Inequalities Appendix D. Coercivity of the Adapted Norms Appendix E. Specific Bounds for the Analysis
Series Title: Memoirs of the American Mathematical Society, no. 1205.
Other Titles: Type two blow up manifolds for the energy supercritical semilinear wave equation
Responsibility: Charles Collot.

Abstract:

Click here to view the abstract.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/1028580219> # Type II blow up manifolds for the energy supercritical semilinear wave equation
    a schema:CreativeWork, schema:Book, schema:MediaObject ;
    library:oclcnum "1028580219" ;
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
    schema:about <http://experiment.worldcat.org/entity/work/data/4679579499#Topic/wave_equation> ; # Wave equation
    schema:about <http://dewey.info/class/530.124/e23/> ;
    schema:about <http://experiment.worldcat.org/entity/work/data/4679579499#Topic/manifolds_mathematics> ; # Manifolds (Mathematics)
    schema:alternateName "Type two blow up manifolds for the energy supercritical semilinear wave equation" ;
    schema:author <http://experiment.worldcat.org/entity/work/data/4679579499#Person/collot_charles_1990> ; # Charles Collot
    schema:bookFormat schema:EBook ;
    schema:copyrightYear "2018" ;
    schema:datePublished "2018" ;
    schema:description "Click here to view the abstract."@en ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/4679579499> ;
    schema:genre "Electronic books"@en ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/4679579499#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/1015998246> ;
    schema:name "Type II blow up manifolds for the energy supercritical semilinear wave equation"@en ;
    schema:productID "1028580219" ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/4679579499#Organization/american_mathematical_society> ; # American Mathematical Society,
    schema:url <https://doi.org/10.1090/memo/1205> ;
    schema:url <http://public.eblib.com/choice/PublicFullRecord.aspx?p=5347070> ;
    schema:url <https://ezproxy.aub.edu.lb/login?url=https://doi.org/10.1090/memo/1205> ;
    schema:url <https://ezproxy.aub.edu.lb/login?url=http://www.ams.org/memo/1205/> ;
    schema:url <http://www.ams.org/memo/1205/> ;
    schema:workExample <http://worldcat.org/isbn/9781470443795> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/1028580219> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/4679579499#Organization/american_mathematical_society> # American Mathematical Society,
    a schema:Organization ;
    schema:name "American Mathematical Society," ;
    .

<http://experiment.worldcat.org/entity/work/data/4679579499#Person/collot_charles_1990> # Charles Collot
    a schema:Person ;
    schema:birthDate "1990" ;
    schema:familyName "Collot" ;
    schema:givenName "Charles" ;
    schema:name "Charles Collot" ;
    .

<http://experiment.worldcat.org/entity/work/data/4679579499#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/1028580219> ; # Type II blow up manifolds for the energy supercritical semilinear wave equation
    schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/4679579499#Topic/manifolds_mathematics> # Manifolds (Mathematics)
    a schema:Intangible ;
    schema:name "Manifolds (Mathematics)"@en ;
    .

<http://worldcat.org/isbn/9781470443795>
    a schema:ProductModel ;
    schema:isbn "1470443791" ;
    schema:isbn "9781470443795" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/1028580219> ; # Type II blow up manifolds for the energy supercritical semilinear wave equation
    schema:issn "0065-9266" ;
    schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/oclc/1015998246>
    a schema:CreativeWork ;
    rdfs:label "Type II blow up manifolds for the energy supercritical semilinear wave equation" ;
    schema:description "Print version:" ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/1028580219> ; # Type II blow up manifolds for the energy supercritical semilinear wave equation
    .

<http://www.worldcat.org/title/-/oclc/1028580219>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
    schema:about <http://www.worldcat.org/oclc/1028580219> ; # Type II blow up manifolds for the energy supercritical semilinear wave equation
    schema:dateModified "2019-02-20" ;
    void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.